Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Some practical Runge-Kutta formulas


Author: Lawrence F. Shampine
Journal: Math. Comp. 46 (1986), 135-150
MSC: Primary 65L05
DOI: https://doi.org/10.1090/S0025-5718-1986-0815836-3
MathSciNet review: 815836
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new selection is made of the most practical of the many explicit Runge-Kutta formulas of order 4 which have been proposed. A new formula is considered, formulas are modified to improve their quality and efficiency in agreement with improved understanding of the issues, and formulas are derived which permit interpolation. It is possible to do a lot better than the pair of Fehlberg currently regarded as "best".


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1986-0815836-3
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society